# SDR REXA2017030900331

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 20,007 hours, 19,481 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S & FIRST OFFICER'S FLASHLIGHT BATTERIES ARE DEAD.  REPLACED THE BATTERY PACKS IAW AMM 25-61-00, OP CHECKED GOOD.
